Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 125, Number 4
HTML articles powered by AMS MathViewer

Reduced Gorenstein codimension three subschemes of projective space
Anthony V. Geramita and Juan C. Migliore PDF
Proc. Amer. Math. Soc. 125 (1997), 943-950
On invariants dual to the Bass numbers
Edgar Enochs and Jinzhong Xu PDF
Proc. Amer. Math. Soc. 125 (1997), 951-960
Torsion-free duality is Warfield
T. Faticoni, H. P. Goeters, C. Vinsonhaler and W. J. Wickless PDF
Proc. Amer. Math. Soc. 125 (1997), 961-969
Rings with finite essential socle
José L. Gómez Pardo and Pedro A. Guil Asensio PDF
Proc. Amer. Math. Soc. 125 (1997), 971-977
On perfect simple-injective rings
W. K. Nicholson and M. F. Yousif PDF
Proc. Amer. Math. Soc. 125 (1997), 979-985
A family of new universal $R$-matrices
Keqin Liu PDF
Proc. Amer. Math. Soc. 125 (1997), 987-999
On an optimality property of Ramanujan sums
Gennady Bachman PDF
Proc. Amer. Math. Soc. 125 (1997), 1001-1003
Constructing free subgroups of integral group ring units
Zbigniew S. Marciniak and Sudarshan K. Sehgal PDF
Proc. Amer. Math. Soc. 125 (1997), 1005-1009
Applications of residues to combinatorial identities
I-Chiau Huang PDF
Proc. Amer. Math. Soc. 125 (1997), 1011-1017
Large time behavior for discontinuous dynamics on Hilbert spaces
Víctor H. Cortés and Humberto Prado PDF
Proc. Amer. Math. Soc. 125 (1997), 1019-1026
The operator $a(x)\frac {d}{dx}$ on Banach space
Fuyuan Yao PDF
Proc. Amer. Math. Soc. 125 (1997), 1027-1032
Coactions of Hopf algebras on Cuntz algebras and their fixed point algebras
Anna Paolucci PDF
Proc. Amer. Math. Soc. 125 (1997), 1033-1042
Hypercomplex structures on four-dimensional Lie groups
María Laura Barberis PDF
Proc. Amer. Math. Soc. 125 (1997), 1043-1054
On the von Neumann-Jordan constant for Banach spaces
Mikio Kato and Yasuji Takahashi PDF
Proc. Amer. Math. Soc. 125 (1997), 1055-1062
Dual local completeness
Stephen A. Saxon and L. M. Sánchez Ruiz PDF
Proc. Amer. Math. Soc. 125 (1997), 1063-1070
Q.U.P. and Paley-Wiener properties of unimodular, especially nilpotent, Lie groups
Didier Arnal and Jean Ludwig PDF
Proc. Amer. Math. Soc. 125 (1997), 1071-1080
On quasispectral maximal subspaces of a class of Volterra-type operators
Roman Drnovsek PDF
Proc. Amer. Math. Soc. 125 (1997), 1081-1087
Wilson’s functional equation for vector and matrix functions
Pavlos Sinopoulos PDF
Proc. Amer. Math. Soc. 125 (1997), 1089-1094
The Distortion Theorem for quasiconformal mappings, Schottky’s Theorem and holomorphic motions
G. J. Martin PDF
Proc. Amer. Math. Soc. 125 (1997), 1095-1103
Best approach regions for potential spaces
José A. Raposo and Javier Soria PDF
Proc. Amer. Math. Soc. 125 (1997), 1105-1109
A classification of trigonometrical thin sets and their interrelations
Peter Elias PDF
Proc. Amer. Math. Soc. 125 (1997), 1111-1121
Opial’s inequality and oscillation of 2nd order equations
R. C. Brown and D. B. Hinton PDF
Proc. Amer. Math. Soc. 125 (1997), 1123-1129
Analysis of the Wu metric II: The case of non-convex Thullen domains
C. K. Cheung and K. T. Kim PDF
Proc. Amer. Math. Soc. 125 (1997), 1131-1142
A note on the zero-sequences of solutions of $f”+Af=0$
Andreas Sauer PDF
Proc. Amer. Math. Soc. 125 (1997), 1143-1147
On functions arising as potentials on spaces of homogeneous type
A. Eduardo Gatto and Stephen Vági PDF
Proc. Amer. Math. Soc. 125 (1997), 1149-1152
Sequential type Korovkin theorem on $L^\infty$ for QC-test functions
Keiji Izuchi PDF
Proc. Amer. Math. Soc. 125 (1997), 1153-1159
Lamperti-type operators on a weighted space of continuous functions
R. K. Singh and Bhopinder Singh PDF
Proc. Amer. Math. Soc. 125 (1997), 1161-1165
On the non-existence of homoclinic orbits for a class of infinite dimensional Hamiltonian systems
Ph. Clément and R. C. A. M. van der Vorst PDF
Proc. Amer. Math. Soc. 125 (1997), 1167-1176
Continuous functions on compact groups
David P. Blecher PDF
Proc. Amer. Math. Soc. 125 (1997), 1177-1185
Rudin’s orthogonality problem and the Nevanlinna counting function
Paul S. Bourdon PDF
Proc. Amer. Math. Soc. 125 (1997), 1187-1192
Hypersurfaces in a sphere with constant mean curvature
Zhong Hua Hou PDF
Proc. Amer. Math. Soc. 125 (1997), 1193-1196
Holomorphic helices in a complex space form
Sadahiro Maeda and Toshiaki Adachi PDF
Proc. Amer. Math. Soc. 125 (1997), 1197-1202
Ricci solitons on compact Kähler surfaces
Thomas Ivey PDF
Proc. Amer. Math. Soc. 125 (1997), 1203-1208
Intersection of sets with $n$-connected unions
Charles D. Horvath and Marc Lassonde PDF
Proc. Amer. Math. Soc. 125 (1997), 1209-1214
The structure of functions satisfying the law of large numbers in a class of locally convex spaces
Robert C. Stolz PDF
Proc. Amer. Math. Soc. 125 (1997), 1215-1220
The Hausdorff dimension of the Smale-Williams solenoid with different contraction coefficients
Károly Simon PDF
Proc. Amer. Math. Soc. 125 (1997), 1221-1228
Hopfian and co-Hopfian $G$-CW-complexes
Goutam Mukherjee PDF
Proc. Amer. Math. Soc. 125 (1997), 1229-1236
A note on paracompactness in generalized ordered spaces
Eric K. van Douwen and David J. Lutzer PDF
Proc. Amer. Math. Soc. 125 (1997), 1237-1245
Erratum to “Structure of Johns rings”
Carl Faith PDF
Proc. Amer. Math. Soc. 125 (1997), 1247-1247